# SDR UPS205576

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5220 · Emergency Exits
- Part: Handle Casting
- Part number: 65210818
- Condition: Corrosion
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON RT FWD OVERWING EXIT EXTERIOR HANDLE SEAL CASTING.  REMOVED AND REPLACED SEAL CASTING IAW SRM 51-30-02 AND UPS OHM 52-26-01.
